# SDR ASAA2022050338375

- Difficulty date: May 3, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 146A750128
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H CARGO TRACK HAS AREAS OF CORROSION AT STA 807 TO 827. GROUNDED - YES. PERFORMED SURFACE BLEND REMOVED CORROSION FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED CARGO TRACK AT STA 767 +10 TO STA 887 WITH NEW REPAIR PARTS IAW B737-800 SRM 51-40-02-0G-0 SRM 53-00-53-22R-3.W= 3" O= .075 R= .050 L= 2" D= .025.
